# SDR DALA2018091205569

- Difficulty date: September 10, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N343DN
- Make and model: Airbus A321-211
- Aircraft serial: 8200
- Aircraft time: 935 hours, 407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

29 ABC AND 2L LAV EMERGENCY LIGHTS INOP. REPLACED 29ABC SEAT AND 2L LAV EMERGENCY PATH LIGHTS.
